# SDR SWAA2022121373567

- Difficulty date: November 19, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK, RBL 13.84, BS 767 IN THE AFT CARGO BAY.  PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 BETWEEN BS 727D+13? TO BS 767+11? IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1.SEE INDIVIDUAL STEP SIGN OFF ON TTG8Q00G9T8D;[04] CORRECTED STEP 1 ;2 AND 3: PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 BETWEEN BS 727D+13? TO BS 767+11? IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1.SEE INDIVIDUAL STEP SIGN OFF ON TTG8Q00G6DY2;[05] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 BETWEEN BS 727D+13? TO BS 767+11? IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1.
